# SDR DHL2003807534

- Difficulty date: October 24, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 36169622
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN TANK INTERIOR (1EA) CLIP CRACKED, STA XRS 172.000 S-76R (INSIDE ACCESS DOOR 505D).  REMOVED AND REPLACED CRACKED CLIP IN NR 4 MAIN TANK STA XRS 172.000 S-76R (REF ACCESS DOOR 505D) IAW SRM 51-1-20D PG 21, 9.  REFER TO NR 1482 FOR LEAK CHECK.
